# SDR ASOA200801601

- Difficulty date: December 2, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR ANGLE OF FS 280 LBL9 - RBL 9 CORRODED.  REMOVED FWD FLOOR ANGLE OF FS280 LBL9-RBL9 DUE TO CORROSION BEING OUT OF LIMITS.  ALL WORK DONE IAW CRJ 700 SRM 51-42-06, SB670-53-026, CRJ 700 51-42-21
